# SDR HEEA0011506

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N789DS
- Make and model: Beech 200BEECH
- Aircraft serial: BB478
- System (JASC): 2312 · VHF Communications System
- Part: Control Head
- Part number: 10133145100
- Condition: Defective
- Location: Cockpit Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER FROM TEST BUTTON MISSING.
